

Master Facilities Committee Meeting Wednesday, February 10, 2016

Agenda

| Welcome | 4:30 – 4:35 PM (5 minutes) |
|--|------------------------------------|
| Table Discussions Feedback on Project Options Questions | 4:35 – 4:55 PM (20 minutes) |
| Q & A Project Options ICE Miller Umbaugh and Associates CSO Architects Skillman Construction | 4:55 – 5:20 PM (25 minutes) |
| Consensus Building Activity | 5:20 – 5:30 PM (10 minutes) |
| Tour (time permitting)Eastwood | 5:30 – 6:00 PM (30 minutes) |
| Q & AExit Ticket | Leave Exit Ticket Prior to Leaving |